Table of Contents
ISRN Geometry
Volume 2011 (2011), Article ID 812541, 4 pages
http://dx.doi.org/10.5402/2011/812541
Research Article

The Fundamental Groups of m-Quasi-Einstein Manifolds

School of Mathematics, KIAS, 207-43 Cheongnyangni 2-dong, Dongdaemun-gu, Seoul 130–722, Republic of Korea

Received 21 November 2011; Accepted 8 December 2011

Academic Editors: A. Borowiec and A. M. Cegarra

Copyright © 2011 Hee Kwon Lee. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. S. Hamilton, “Three-manifolds with positive Ricci curvature,” Journal of Differential Geometry, vol. 17, no. 2, pp. 255–306, 1982. View at Google Scholar · View at Zentralblatt MATH
  2. W. Wylie, “Complete shrinking Ricci solitons have finite fundamental group,” Proceedings of the American Mathematical Society, vol. 136, no. 5, pp. 1803–1806, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. F.-Q. Fang, J.-W. Man, and Z.-L. Zhang, “Complete gradient shrinking Ricci solitons have finite topological type,” Comptes Rendus Mathématique, vol. 346, no. 11-12, pp. 653–656, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. H.-D. Cao and X.-P. Zhu, “A complete proof of the Poincaré and geometrization conjectures—application of the Hamilton-Perelman theory of the Ricci flow,” Asian Journal of Mathematics, vol. 10, no. 2, pp. 165–492, 2006. View at Google Scholar · View at Zentralblatt MATH
  5. M. Eminenti, G. La Nave, and C. Mantegazza, “Ricci solitons: the equation point of view,” Manuscripta Mathematica, vol. 127, no. 3, pp. 345–367, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. J. Case, Y.-J. Shu, and G. Wei, “Rigidity of quasi-Einstein metrics,” Differential Geometry and its Applications, vol. 29, no. 1, pp. 93–100, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. M. Fernández-López and E. García-Río, “A remark on compact Ricci solitons,” Mathematische Annalen, vol. 340, no. 4, pp. 893–896, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH